# SDR CALA9701381

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Mod
- Part number: 892809040002
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A HISTORY OF THE NR 1 ENGINE A-LOOP FIRE WARNING LIGHT ILLUMINATING IN FLIGHT.  TWO A-LOOP CONNECTORS: P1-826 AND P1-827 WERE REPLACED.  THE NR 1 ENGINE FIRE DETECTION MODULE WAS REMOVED AND REPLACED IAW MM 26-10-03.  AN OPERATIONAL CHECK OF THE NR 1 ENGINE FIRE DETECTION SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED.
